RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Nazaikinskii, Vladimir Evgen'evich

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 49
Presentations: 15

Number of views:
This page:3085
Abstract pages:13921
Full texts:2693
References:1416
Nazaikinskii, Vladimir Evgen'evich
Corresponding member of RAS
Doctor of physico-mathematical sciences (2014)
Speciality: 01.01.03 (Mathematical physics)
Keywords: asymptotic methods, partial differential equations, elliptic operators, index theory.
UDC: 517.168.5, 517.43, 517.9, 519, 517.986.32, 519.2, 531.19, 515.168.5

Subject:

Asymptotic methods in differential equations and mathematical physics, asymptotic methods in statistics of many-particle systems, elliptic operators, index theory

   
Main publications:
  1. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “New integral representations of Maslov's canonical operator in singular charts”, Izv. RAN. Ser. Mat., 81:2 (2017), 53–96  mathnet  crossref  mathscinet  elib
  2. D. S. Minenkov, V. E. Nazaikinskii, V. L. Chernyshev, “On the Asymptotics of the Element Counting Function in an Additive Arithmetic Semigroup with Exponential Counting Function of Prime Generators”, Funktsional. Anal. i Prilozhen., 50:4 (2016), 55–75  mathnet  crossref  elib; Funct. Anal. Appl., 50:4 (2016), 291–307  crossref  isi  scopus
  3. V. E. Nazaikinskii, “The Maslov Canonical Operator on Lagrangian Manifolds in the Phase Space Corresponding to a Wave Equation Degenerating on the Boundary”, Mat. Zametki, 96:2 (2014), 261–276  mathnet  crossref  zmath  elib; Math. Notes, 96:2 (2014), 248–260  crossref  isi  scopus
  4. M. I. Katsnel'son, V. E. Nazaikinskii, “The Aharonov–Bohm effect for massless Dirac fermions and the spectral flow of Dirac-type operators with classical boundary conditions”, TMF, 172:3 (2012), 437–453  mathnet  crossref  adsnasa  elib; Theoret. and Math. Phys., 172:3 (2012), 1263–1277  crossref  isi  elib  scopus
  5. V. E. Nazaikinskii, B. Yu. Sternin, “The Index Locality Principle in Elliptic Theory”, Funktsional. Anal. i Prilozhen., 35:2 (2001), 37–52  mathnet  crossref  mathscinet  zmath  elib; Funct. Anal. Appl., 35:2 (2001), 111–123  crossref  isi  scopus

http://www.mathnet.ru/eng/person8933
http://scholar.google.com/citations?user=woU5MRkAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:nazaikinskii.vladimir-e
https://mathscinet.ams.org/mathscinet/MRAuthorID/254767
http://elibrary.ru/author_items.asp?spin=8855-0553
http://orcid.org/0000-0003-1318-3750
http://www.researcherid.com/rid/E-4029-2015
http://www.scopus.com/authid/detail.url?authorId=6603871274
https://www.researchgate.net/profile/Vladimir_Nazaikinskii
https://arxiv.org/a/nazaikinskii_v_1

Publications in Math-Net.Ru
2018
1. Anatoly Anikin, Sergey Dobrokhotov, Vladimir Nazaikinskii, “Asymptotic solutions of the wave equation with degenerate velocity and with right-hand side localized in space and time”, Zh. Mat. Fiz. Anal. Geom., 14:4 (2018),  393–405  mathnet
2. V. L. Chernyshev, D. S. Minenkov, V. E. Nazaikinskii, “Typical Shape of Elements in an Arithmetical Semigroup with Exponentially Growing Prime Counting Function and Deviations from the Bose–Einstein Distribution”, Math. Notes, 104:6 (2018), 939–942  mathnet  isi  scopus
3. A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Simple Asymptotics for a Generalized Wave Equation with Degenerating Velocity and Their Applications in the Linear Long Wave Run-Up Problem”, Mat. Zametki, 104:4 (2018),  483–504  mathnet  elib; Math. Notes, 104:4 (2018), 471–488  isi  scopus
4. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova, “One Approach to the Computation of Asymptotics of Integrals of Rapidly Varying Functions”, Mat. Zametki, 103:5 (2018),  680–692  mathnet  elib; Math. Notes, 103:5 (2018), 33–43  isi  scopus
2017
5. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “New integral representations of the Maslov canonical operator in singular charts”, Izv. RAN. Ser. Mat., 81:2 (2017),  53–96  mathnet  mathscinet  elib; Izv. Math., 81:2 (2017), 286–328  isi  scopus
6. S. Yu. Dobrokhotov, V. E. Nazaikinskii, “On the Asymptotics of a Bessel-Type Integral Having Applications in Wave Run-Up Theory”, Mat. Zametki, 102:6 (2017),  828–835  mathnet  elib; Math. Notes, 102:6 (2017), 756–762  isi  scopus
7. S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Punctured Lagrangian manifolds and asymptotic solutions of linear water wave equations with localized initial conditions”, Mat. Zametki, 101:6 (2017),  936–943  mathnet  mathscinet  elib; Math. Notes, 101:6 (2017), 1053–1060  isi  scopus
8. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. A. Tolchennikov, “Uniform Asymptotics of the Boundary Values of the Solution in a Linear Problem on the Run-Up of Waves on a Shallow Beach”, Mat. Zametki, 101:5 (2017),  700–715  mathnet  mathscinet  elib; Math. Notes, 101:5 (2017), 802–814  isi  scopus
2016
9. D. S. Minenkov, V. E. Nazaikinskii, V. L. Chernyshev, “On the Asymptotics of the Element Counting Function in an Additive Arithmetic Semigroup with Exponential Counting Function of Prime Generators”, Funktsional. Anal. i Prilozhen., 50:4 (2016),  55–75  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:4 (2016), 291–307  isi  scopus
10. V. P. Maslov, S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Volume and Entropy in Abstract Analytic Number Theory and Thermodynamics”, Mat. Zametki, 100:6 (2016),  855–867  mathnet  mathscinet  elib; Math. Notes, 100:6 (2016), 828–834  isi  scopus
11. S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Characteristics with Singularities and the Boundary Values of the Asymptotic Solution of the Cauchy Problem for a Degenerate Wave Equation”, Mat. Zametki, 100:5 (2016),  710–731  mathnet  mathscinet  elib; Math. Notes, 100:5 (2016), 695–713  isi  scopus
12. D. S. Minenkov, V. E. Nazaikinskii, “Remark on the Inverse Abstract Prime Number Theorem”, Mat. Zametki, 100:4 (2016),  627–629  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 633–635  isi  scopus
13. V. P. Maslov, V. E. Nazaikinskii, “Conjugate Variables in Analytic Number Theory. Phase Space and Lagrangian Manifolds”, Math. Notes, 100:3 (2016), 421–428  mathnet  mathscinet  isi  elib  scopus
14. V. P. Maslov, V. E. Nazaikinskii, “Bose–Einstein Distribution as a Problem of Analytic Number Theory: The Case of Less than Two Degrees of Freedom”, Math. Notes, 100:2 (2016), 245–255  mathnet  mathscinet  isi  elib  scopus
15. V. P. Maslov, V. E. Nazaikinskii, “Disinformation Theory for Bosonic Computational Media”, Math. Notes, 99:6 (2016), 895–900  mathnet  mathscinet  isi  elib  scopus
16. V. P. Maslov, V. E. Nazaikinskii, “Remark on the Notion of Optimal Data Compression in Information Theory”, Math. Notes, 99:4 (2016), 616–618  mathnet  mathscinet  isi  elib  scopus
17. V. P. Maslov, V. E. Nazaikinskii, “On the Rate of Convergence to the Bose–Einstein Distribution”, Math. Notes, 99:1 (2016), 95–109  mathnet  mathscinet  isi  elib  scopus
2015
18. V. E. Nazaikinskii, “Relative Index Theorem in $K$-Homology”, Funktsional. Anal. i Prilozhen., 49:4 (2015),  85–90  mathnet  elib; Funct. Anal. Appl., 49:4 (2015), 311–314  isi  scopus
2014
19. V. E. Nazaikinskii, “The Maslov Canonical Operator on Lagrangian Manifolds in the Phase Space Corresponding to a Wave Equation Degenerating on the Boundary”, Mat. Zametki, 96:2 (2014),  261–276  mathnet  mathscinet  zmath  elib; Math. Notes, 96:2 (2014), 248–260  isi  scopus
20. V. E. Nazaikinskii, “On the Representation of Localized Functions in $\mathbb R^2$ by Maslov's Canonical Operator”, Mat. Zametki, 96:1 (2014),  88–100  mathnet  mathscinet  zmath  elib; Math. Notes, 96:1 (2014), 99–109  isi  scopus
21. S. Yu. Dobrokhotov, G. N. Makrakis, V. E. Nazaikinskii, “Maslov's canonical operator, Hörmander's formula, and localization of the Berry–Balazs solution in the theory of wave beams”, TMF, 180:2 (2014),  162–188  mathnet  mathscinet  elib; Theoret. and Math. Phys., 180:2 (2014), 894–916  isi  elib  scopus
2013
22. S. Yu. Dobrokhotov, G. N. Makrakis, V. E. Nazaikinskii, T. Ya. Tudorovskii, “New formulas for Maslov's canonical operator in a neighborhood of focal points and caustics in two-dimensional semiclassical asymptotics”, TMF, 177:3 (2013),  355–386  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 177:3 (2013), 1579–1605  isi  elib  scopus
2012
23. V. E. Nazaikinskii, “Phase Space Geometry for a Wave Equation Degenerating on the Boundary of the Domain”, Mat. Zametki, 92:1 (2012),  153–156  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 144–148  isi  elib  scopus
24. M. I. Katsnel'son, V. E. Nazaikinskii, “The Aharonov–Bohm effect for massless Dirac fermions and the spectral flow of Dirac-type operators with classical boundary conditions”, TMF, 172:3 (2012),  437–453  mathnet  mathscinet  elib; Theoret. and Math. Phys., 172:3 (2012), 1263–1277  isi  elib  scopus
2011
25. V. E. Nazaikinskii, “Degenerate Wave Equation with Localized Initial Data: Asymptotic Solutions Corresponding to Various Self-Adjoint Extensions”, Mat. Zametki, 89:5 (2011),  797–800  mathnet  mathscinet; Math. Notes, 89:5 (2011), 749–753  isi  scopus
2010
26. S. Yu. Dobrokhotov, V. E. Nazaĭkinskiĭ, B. Tirozzi, “Asymptotic solutions of the two-dimensional model wave equation with degenerating velocity and localized initial data”, Algebra i Analiz, 22:6 (2010),  67–90  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:6 (2011), 895–911  isi  scopus
2009
27. V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, “On the Poincaré isomorphism in $K$-theory on manifolds with edges”, CMFD, 34 (2009),  109–120  mathnet  mathscinet; Journal of Mathematical Sciences, 170:2 (2010), 238–250  scopus
28. V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, “Atiyah–Bott index on stratified manifolds”, CMFD, 34 (2009),  100–108  mathnet  mathscinet; Journal of Mathematical Sciences, 170:2 (2010), 229–237  scopus
2008
29. V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, “Noncommutative geometry and classification of elliptic operators”, CMFD, 29 (2008),  131–164  mathnet  mathscinet  elib; Journal of Mathematical Sciences, 164:4 (2010), 603–636  scopus
30. V. P. Maslov, V. E. Nazaikinskii, “On the Distribution of Integer Random Variables Satisfying Two Linear Relations”, Mat. Zametki, 84:1 (2008),  69–98  mathnet  mathscinet  elib; Math. Notes, 84:1 (2008), 73–99  isi  scopus
31. V. P. Maslov, V. E. Nazaikinskii, “On the Distribution of Integer Random Variables Related by a Certain Linear Inequality. III”, Mat. Zametki, 83:6 (2008),  880–898  mathnet  mathscinet  zmath  elib; Math. Notes, 83:6 (2008), 804–820  isi  scopus
32. V. P. Maslov, V. E. Nazaikinskii, “On the Distribution of Integer Random Variables Related by Two Linear Inequalities: I”, Mat. Zametki, 83:4 (2008),  559–580  mathnet  mathscinet  zmath; Math. Notes, 83:4 (2008), 512–529  isi  scopus
33. V. P. Maslov, V. E. Nazaikinskii, “On the Distribution of Integer Random Variables Related by a Certain Linear Inequality. II”, Mat. Zametki, 83:3 (2008),  381–401  mathnet  mathscinet  zmath; Math. Notes, 83:3 (2008), 345–363  isi  scopus
34. V. P. Maslov, V. E. Nazaikinskii, “On the Distribution of Integer Random Variables Related by a Certain Linear Inequality. I”, Mat. Zametki, 83:2 (2008),  232–263  mathnet  mathscinet  zmath; Math. Notes, 83:2 (2008), 211–237  isi  scopus
2007
35. V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, “Homotopy classification of elliptic operators on stratified manifolds”, Izv. RAN. Ser. Mat., 71:6 (2007),  91–118  mathnet  mathscinet  zmath  elib; Izv. Math., 71:6 (2007), 1167–1192  isi  elib  scopus
36. V. P. Maslov, V. E. Nazaikinskii, “On a Problem in Probability Theory”, Mat. Zametki, 81:6 (2007),  879–892  mathnet  mathscinet  zmath  elib; Math. Notes, 81:6 (2007), 788–799  isi  scopus
2006
37. V. P. Maslov, V. E. Nazaikinskii, “Tunnel Canonical Operator in Thermodynamics”, Funktsional. Anal. i Prilozhen., 40:3 (2006),  12–29  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:3 (2006), 173–187  isi  scopus
2005
38. V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, B.-W. Schulze, “On the index of elliptic operators on manifolds with edges”, Mat. Sb., 196:9 (2005),  23–58  mathnet  mathscinet  zmath  elib; Sb. Math., 196:9 (2005), 1271–1305  isi  elib  scopus
2003
39. V. E. Nazaikinskii, B. Yu. Sternin, “Operator Algebras on Manifolds with Isolated Singularities”, Differ. Uravn., 39:1 (2003),  92–104  mathnet  mathscinet; Differ. Equ., 39:1 (2003), 99–111
2001
40. V. E. Nazaikinskii, B. Yu. Sternin, “The Index Locality Principle in Elliptic Theory”, Funktsional. Anal. i Prilozhen., 35:2 (2001),  37–52  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 35:2 (2001), 111–123  isi  scopus
41. V. E. Nazaikinskii, B. Schulze, B. Yu. Sternin, “The index of Fourier integral operators on manifolds with conical singularities”, Izv. RAN. Ser. Mat., 65:2 (2001),  127–154  mathnet  mathscinet  zmath  elib; Izv. Math., 65:2 (2001), 329–355  scopus
1998
42. V. Nazaikinskii, B. Sternin, V. Shatalov, B.-W. Schulze, “Spectral boundary value problems and elliptic equations on manifolds with singularities”, Differ. Uravn., 34:5 (1998),  695–708  mathnet  mathscinet; Differ. Equ., 34:5 (1998), 696–710
1993
43. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Uspekhi Mat. Nauk, 48:3(291) (1993),  97–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 93–132  isi
1991
44. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Local solvability of differential equations in spaces of multivalued analytic functions”, Differ. Uravn., 27:1 (1991),  103–114  mathnet  mathscinet; Differ. Equ., 27:1 (1991), 82–91
1981
45. V. P. Maslov, V. E. Nazaikinskii, “Asymptotics for equations with singularities in the characteristics”, Izv. Akad. Nauk SSSR Ser. Mat., 45:5 (1981),  1049–1087  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:2 (1982), 315–347
46. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Uspekhi Mat. Nauk, 36:2(218) (1981),  81–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:2 (1981), 93–161  isi
1979
47. V. P. Maslov, V. E. Nazaikinskii, “Algebras with general commutation relations and their applications. I. Pseudodifferential equations with increasing coefficients”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 13 (1979),  5–144  mathnet  mathscinet  zmath; J. Soviet Math., 15:3 (1981), 167–273
1978
48. M. V. Karasev, V. E. Nazaikinskii, “On the quantization of rapidly oscillating symbols”, Mat. Sb. (N.S.), 106(148):2(6) (1978),  183–213  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:6 (1978), 737–764
49. I. V. Kurdyumov, M. V. Mosolova, V. E. Nazaikinskii, “A computational algorithm for a quadratic programming problem of large dimension”, Zh. Vychisl. Mat. Mat. Fiz., 18:5 (1978),  1119–1128  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:5 (1978), 45–55

Presentations in Math-Net.Ru
1. Асимптотики спектральных задач, связанные с биллиардами геодезического потока на торе Лиувилля с вырождающейся на границе метрике
S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. Yu. Anikin, A. V. Tsvetkova
Modern geometry methods
April 17, 2019 18:30
2. Billiards with semi-rigid walls, asymptotic eigenfunctions of the 2D operator $\nabla D(x)\nabla$, and trapped coastal waves
V. E. Nazaikinskii
Dynamics in Siberia - 2019
February 27, 2019 10:20
3. Partial Spectral Flow and the Aharonov-Bohm Effect in Graphene
V. E. Nazaikinskii
Internaional conference «Modern Mathematical Physics. Vladimirov-95»
November 16, 2018 12:05   
4. Asymptotics in the problem about the raid of the long waves on the sloping bank
V. E. Nazaikinskii
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
March 22, 2018 14:00   
5. Fock Quantization of Canonical Transformations and Near-Boundary Asymptotics in the Problem on the Run-Up of Long Waves on a Shallow Beach
V. E. Nazaikinskii
Infinite dimensional analysis and mathematical physics
March 19, 2018 18:30
6. The asymptotic behavior of the counting function for elements in arithmetical semigroup and the Bose–Einstein distribution
V. E. Nazaikinskii
Differential operators on singular spaces, algebraically integrable systems and quantization
October 31, 2016 18:30
7. Asymptotic solutions of the Cauchy problem for a wave equation with rapidly varying coefficients
Vladimir Nazaikinskii
New Trends in Mathematical and Theoretical Physics
October 7, 2016 15:40   
8. On convergence to the Bose–Einstein distribution
V. E. Nazaikinskii
St. Petersburg Seminar on Representation Theory and Dynamical Systems
April 20, 2016 15:00
9. Теоремы об относительном индексе, спектральный поток и рождение электронно-дырочных пар в графене
V. E. Nazaikinskii
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
July 22, 2015 14:00
10. Asymptotic solutions of the wave equation with rapidly oscillating coefficients
V. E. Nazaikinskii
International Conference on Differential Equations and Dynamical Systems
July 6, 2014 10:50
11. Асимптотики быстроосциллирующих и локализованных решений задачи Коши для волнового уравнения в области с гладким вырождением на границе (продолжение)
V. E. Nazaikinskii
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 27, 2014 11:00
12. Асимптотики быстроосциллирующих и локализованных решений задачи Коши для волнового уравнения в области с гладким вырождением на границе
V. E. Nazaikinskii
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 13, 2014 11:00
13. Асимптотики быстро осциллирующих и локализованных решений задачи Коши для волнового уравнения в области с гладким вырождением на границе
V. E. Nazaikinskii
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
December 18, 2013 14:00
14. Асимптотики быстроосциллирующих и локализованных решений задачи Коши для волнового уравнения в области с гладким вырождением на границе
V. E. Nazaikinskii
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
December 11, 2013 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019